RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1916, Volume 10, Issue 9, Pages 739–750 (Mi izv6278)  

Sur la résolution de l'équation de Gauss dans la détermination d'une orbite planétaire

Th. Banachiewicz

Jurĭev (Dorpat), Observatoire de l'Université

Full text: PDF file (1180 kB)
Received: 10.01.1916
Language:

Citation: Th. Banachiewicz, “Sur la résolution de l'équation de Gauss dans la détermination d'une orbite planétaire”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 10:9 (1916), 739–750

Citation in format AMSBIB
\Bibitem{Ban16}
\by Th.~Banachiewicz
\paper Sur la r\'esolution de l'\'equation de Gauss dans la d\'etermination d'une orbite plan\'etaire
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1916
\vol 10
\issue 9
\pages 739--750
\mathnet{http://mi.mathnet.ru/izv6278}


Linking options:
  • http://mi.mathnet.ru/eng/izv6278
  • http://mi.mathnet.ru/eng/izv/v10/i9/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:106
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020